RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1951, Volume 15, Issue 4, Pages 297–308 (Mi izv3315)  

An arithmetical method applied to questions of the distribution of numbers with a given property of the index

I. M. Vinogradov


Full text: PDF file (1098 kB)

Bibliographic databases:
Received: 02.04.1951

Citation: I. M. Vinogradov, “An arithmetical method applied to questions of the distribution of numbers with a given property of the index”, Izv. Akad. Nauk SSSR Ser. Mat., 15:4 (1951), 297–308

Citation in format AMSBIB
\Bibitem{Vin51}
\by I.~M.~Vinogradov
\paper An arithmetical method applied to questions of the distribution of numbers with a given property of the index
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1951
\vol 15
\issue 4
\pages 297--308
\mathnet{http://mi.mathnet.ru/izv3315}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=43123}
\zmath{https://zbmath.org/?q=an:0044.03901}


Linking options:
  • http://mi.mathnet.ru/eng/izv3315
  • http://mi.mathnet.ru/eng/izv/v15/i4/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:174
    Full text:69
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020